# SDR SWAA097593

- Difficulty date: December 2, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 17,686 hours, 10,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP BETWEEN ROW 1 TO ROW 19.  REMOVED AND REPLACED EEPLS PER MM.
